Posted by: Angie | 2009-02-12


Me and my fiance are having problems and i wanted to feel better and numb the pain so i drank 7 tablets of panados at once. I just want to know if i hurt myself. I havnt been feeling to well. I have been experiencing dizziness, feeling faint, nausea, chest pain(but this could be a result of my ashtma as i do sometimes get chest pain) and a funny feeling like menstruation pain. I did do a pregnancy test and it was negative. It is now a week since the incadent. Should i just drink alot of water to flush my system or should i consult my GP? Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Angie
Panados is very toxic to the liver and can cause severe liver cell damage if taken in overdose. I think you should rather see your GP, while you are there ask him to check your blood pressure, blood sugar and evaluate you for acute stress too.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.